# SDR R61A2020022540260

- Difficulty date: February 4, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 36,785 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17061360005
- Condition: Corroded
- Location: Frames 94-96
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR) LEVEL 2 CORROSION FOUND ON REAR FUSELAGE DOOR SURROUND UPPER INTERCOSTAL AT FR 94 - 96 STR 14R. REPAIRED IAW ETD2020-170-004345. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
